Mitsubishi Eclipse 3G Club banner
1 - 9 of 9 Posts

·
Functionally Retarded
Joined
·
251 Posts
Discussion Starter · #1 · (Edited)
I've been trying to gain weight for a while now with little to no results so I finally turned to creatine and a high calorie mass builder. The creatine is GNC brand creatine monohyrdate and the mass builder is GNC brand Mass XXX. I've taken it for two days now and I just took a piss and my urine was kind of cloudy. Is this something common or could it be something more serious?

Edit: I'm in the loading phase with the creatine so I've been taking 25 grams a day and I've been taking a little over one full serving (1000 calories+) of the mass gainer.
 

·
Registered
Joined
·
384 Posts
the cloudy piss probably has to do with the excess vitamins and minerals that your body isn't used to. some things your body can't use until it gets used to the increase in intake so you just piss it out at first. once your body adapts to the changes you should see this go away.

as for gaining mass i just posted in someone else's thread earlier tonight that the best way to gain mass is to figure out your body's daily calorie requirements which come from your height, weight, age, and activity level and then take in 500 calories/day more than that number in order to gain 1lb/week. i know 1 pound doesn't sound like much but when you go 6 months without gaining any weight 1lb per week is significant. good luck.
 

·
Registered
Joined
·
5,882 Posts
If your diet isnt on point you arent going to gain no matter what you take.

As far as creatine i wouldnt load. Its a waste of product and thats why you have cloudy piss. And make sure you are mixing it in a juice such as Cranberry cause you need an insulin spike int he pody in order to utilize the creatine. I prefer American Stamina for creatine. You should check it out.
 

·
Member
Joined
·
1,150 Posts
So I've been taking creatine monohydrate and it was time to re-up so I went to one of the local vitamin superstores. While I was there the manager was suggesting to use DiCreatine Malate over the monohydrate. It costs more of course but she said it is 'more of an extract and doesnt cause as much water bloat.' It was also suggested that Creatine Ester was ever better than the DiCreatine. That of course was very expensive for a small bottle of powder. I said I'd give the Dicreatine Malate a try. I got the chewable tablets from Betancourt Nutrition.

Anyone have any thoughts, experience or research to share?
 

·
Registered
Joined
·
3,141 Posts
I wouldn't blindly follow what the sales people tell you. I've worked in sales in the past and to tell u the truth half they time we make shit up as we go to sell product (preferably the more expensive stuff). Do some research on your own.

Creatine needs a stimulus to be absorbed well, like Cam said, like an insulin spike.

Make sure that you are drinking ALOT of water. Its needed for creatine to take effect, as well as to flush your kidneys, which could also be a reason for your clouded, or darker than usual piss.
 

·
Registered
Joined
·
41 Posts
just be carefull with them. ive wrestled 9yrs of my life and still coaching today. in the middle of my high school wrestling I was taking them. they're not really "like" steroids but theres some side effects when taking them and doing them constantly mixed with frustrations of losing and heat. and girlfriend issues. you start to have a bulldog attitude.lol
 

·
Registered
Joined
·
5,882 Posts
just be carefull with them. ive wrestled 9yrs of my life and still coaching today. in the middle of my high school wrestling I was taking them. they're not really "like" steroids but theres some side effects when taking them and doing them constantly mixed with frustrations of losing and heat. and girlfriend issues. you start to have a bulldog attitude.lol
STFU....you have absolutly NO clue what you are talking about. Creatine is NOTHING like steroids. Seriously i should just ban you from this forum if you are going to run around making ignorant comments like that.

You ever think that maybe your attitude issues are personal issues?? Wrestlers are known for mood swings simply because of what they put their body through....constrantly cutting water and food to drop weight. That throws off your hormones.

There are no side effects to creatine except for what the actual positive effects are. You cant OD on creatine....you can take to much and megadose but the effects of that will be you pissing the excess out.

Take this as a note....any more blanket statements like the one you just made and you are tossed from this forum. Not to mention it scares me that you work and coach kids.
 

·
Registered
Joined
·
5,882 Posts
So I've been taking creatine monohydrate and it was time to re-up so I went to one of the local vitamin superstores. While I was there the manager was suggesting to use DiCreatine Malate over the monohydrate. It costs more of course but she said it is 'more of an extract and doesnt cause as much water bloat.' It was also suggested that Creatine Ester was ever better than the DiCreatine. That of course was very expensive for a small bottle of powder. I said I'd give the Dicreatine Malate a try. I got the chewable tablets from Betancourt Nutrition.

Anyone have any thoughts, experience or research to share?
There are many esters of creatine. Yes they get more expensive and have minute differences in effect and vast differences in price....but when it boils down to it its all the same. Personally i welcome the water weight. Increased water weight means more strength.


In fact there is always a question that gets asked for people who use AAS....when you run a cycle and your test levels jump through the roof your estrogen will tend to follow. As your estrogen levels rise so does your water retention. Everyone who is educated on AAS knows increased estrogen can cause several issues if it goes unchecked. BUT the question lies when people who take anti-estrogens to bring their estrogen level back down to normal range and drop all the water weight.....do their gains also fall? When you retain water your strength also goes up...drastically at times. So when you restrict that are you not getting the most out of your cycle? Obviously this would be a lovely test to study if it were legal....but most just make a trade off. You eventually find out how much anti-e's you need to take to hold off the issues cause by increased estrogen, but you dont take too much as to cut down all of your water weight.
 
1 - 9 of 9 Posts
Top